Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What to do to bring down the sugar level ?

I am diabetic, hypertension , heart and asthmatic person and 60 yrs old. I am now taking glucored forte, jalra 50, insulin 30 units in am and pm, irovel 150, listril 5, korandil 10 and asthalin inhaler. Now I am able to have BP under control but my sugar level goes up to 170 or so in the morning (fasting) please suggest to me if i have to try anything else. Because of muscle pains i stopped storvas 10 and also my cholesterol level went down very much. My primary concern is to bring down the sugar level. My hb1a test was 8.5 which is of course high. I walk half an hour daily. Very careful in diet . Help me please, I want to know what to do to bring down the sugar level
Asked On : Fri, 17 Dec 2010
Answers:  1 Views:  412
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi!!! Welcome to healthcare magic community forum...
Uncontrolled diabetes is not an uncommon problem…. But allowing them to continue can lead to complications…
A good diabetic control needs regular medication as strictly as possible, a good diabetic diet plan and weight losing exercise… You will have to re assess which of these is/are not working fine...
Consult your diabetologist to modify the medications…. Work up a better dietary plan. You can take the help of a nutritionist in preparing a dietary plan if needed. Watch your weight… Physical exercise concentrating on losing weight is important
Apart from this, sugars can flare up in times of stress and infection… Watch out for the stressors and infections.… Your sugars should come under control with small but important modifications…
Hope this message was useful.....
Thanks and Regards
Answered: Fri, 17 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor